Today I stopped taking norco. I used to take a lot of other meds but stopped everything else over a year ago. In the last year I have lost about 30 lbs and I don't know if the norco is the reason, but I want to maintain this weight. If I continue to eat the same way will I be able to maintain my weight? I don't plan on stress eating. I have posted this in several different areas on her because I am new to this site and have been learning and bouncing around on how to use it, lol my wd aren't bad...yet. I hope they don't get worse. Just a little tired and very sore so far. Can this be the worst of it?
Great decision to quit thats a big deal!. When i was abusing Norcos i actually gained weight and only lost it with i went on a taper program. I lost my appitite and had not interest in food in the first few days but i guess it depends on the person matabilisim. Keep posting if you need to communicate.
I have always struggled with my weight always being 30 or so.lbs overweight. I don't know that the Norco has caused the loss. I am.hoping it is not the case. This is a bit tougher than I thought it would be....I got this though!!
Your doing GREAT! If today is your first day off norco, it will get rockier before things level out. Just hang in there. This is the best decision you will ever make. About the weight, I was like Life360. Opiates made me gain cause I would pop a few pills, then go for a boatload of pasta. You may very well lose during detox and getting back to your healthy habits. Day by day, happiness awaits you!
If you're addicted, or have been abusing meds, then my advice would be - and forgive me if I'm too blunt - forget about your weight. You need to focus on detoxing and nothing as trivial as body image should be a part of the equation. In the overall scheme of things it means squat. Unless you have serious medical issues related to your weight. In that case, talk to your doc. Don't try it on your own.
I don't mind your bluntness. I don't really know if you can say I'm an addict. I have been using pain meds regularly for 4 yrs and have grown tired of the whol thing. I do not have serious weight issues at al, but I have been overweight, by about 30 lbs for many years. The weight is finaaly gone and I was wondering if the norco had something to do with it, and if I. Would be gaining it back if I stopped taking it. Either way, I will not be using norco again. Now I just need to figure out another way to deal with my constant pain. It's been 48 hrs since I last took one and I feel good! I am a very strong individual, I will do this! Nobody knows about my addiction except for my husband because I have always functioned very well. I am doing this without skipping a beat, had a normal day yesterday, regardless of the withdrawals!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.